MAUDE Adverse Event Report: MEDTRONIC MEXICO CATHERA; CATHETER, NEURO-VASCULATURE, OCCLUDING BALLOON

MEDTRONIC MEXICO CATHERA; CATHETER, NEURO-VASCULATURE, OCCLUDING BALLOON
Model Number FG19120-1030-1S
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received from medwatch: mw5104101.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
2021-oct-04 mw5104101 (oth): medtronic received information that a phenom catheter tip had sheared off and a second marker tip was noticed on a qapel wahoo catheter.It was reported that suboptimal apposition of the stent at the distal end and introduced a transform 7x7mm balloon along with the traxcess microwire.During the introduction of the microcatheter, it was noticed there was a second radio-opaque marker at the tip of the wahoo just as the microwire was about to reach the end of the wahoo tip.However, by then, it was too late as the microwire gently touched the radio-opaque marker and it travelled distally into the left distal pca.It was at this time that the phenom plus catheter was checked and noted that the tip was sheared off.However, given the distal location of the current marker tip location, and it does not appear to be occlusive.Repeat angiogram did not show thrombosis.We felt that it would be safer to leave it as it is.

Brand Name
CATHERA
Common Device Name
CATHETER, NEURO-VASCULATURE, OCCLUDING BALLOON
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key12599164
Report Number9612164-2021-03871
Device Sequence Number11123576
Product Code PAV
UDI-Device Identifier00763000399733
UDI-Public00763000399733
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model NumberFG19120-1030-1S
Device Catalogue NumberFG19120-1030-1S
Device Lot Number222009886
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1